For the past six or eight months I have had daily very loose bowel movements. After several times a day it comes out clear liquid and yellow liquid which looks like stomach bile. It sometimes happens a short time after I eat a meal.
I am on several meds for high blood pressure and atrial fibrilation, coumidin is one of the meds. Any ideas on what this may be? Thank you
I had the same problem starting in May of 2008...I started to see a gastroenterologist..tests tests and more tests...colonoscopy w/ biopsy led to Ulcerative Colitis. Hope I can help a little. Good Luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.